The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 27, Issue 2, 2011
Metadata
 

$L^2$ boundedness for maximal commutators with rough variable kernels
Yanping Chen, Yong Ding and Ran Li
pp. 361–391
Abstract | Full-Text PDF (254 KB) | Metadata

A new hypoelliptic operator on almost CR manifolds
Raphaël Ponge
pp. 393–414
Abstract | Full-Text PDF (224 KB) | Metadata

Coefficient multipliers on Banach spaces of analytic functions
Óscar Blasco and Miroslav Pavlović
pp. 415–447
Abstract | Full-Text PDF (270 KB) | Metadata

The $\varepsilon$-strategy in variational analysis: illustration with the closed convexification of a function
Jean-Baptiste Hiriart-Urruty, Marco A. López and Michel Volle
pp. 449–474
Abstract | Full-Text PDF (387 KB) | Metadata

Quantitative uniqueness for second order elliptic operators with strongly singular coefficients
Ching-Lung Lin, Gen Nakamura and Jenn-Nan Wang
pp. 475–491
Abstract | Full-Text PDF (164 KB) | Metadata

High-dimensional Menger-type curvatures. Part I: Geometric multipoles and multiscale inequalities
Gilad Lerman and J. Tyler Whitehouse
pp. 493–555
Abstract | Full-Text PDF (837 KB) | Metadata

Pseudo-localisation of singular integrals in $L^p$
Tuomas Hytönen
pp. 557–584
Abstract | Full-Text PDF (263 KB) | Metadata

A proof of hypoellipticity for Kohn’s operator via FBI
Gregorio Chinni
pp. 585–604
Abstract | Full-Text PDF (209 KB) | Metadata

Submetries vs. submersions
Luis Guijarro and Gerard Walschap
pp. 605–619
Abstract | Full-Text PDF (163 KB) | Metadata

The center of a Leavitt path algebra
Gonzalo Aranda Pino and Kathi Crow
pp. 621–644
Abstract | Full-Text PDF (235 KB) | Metadata

Multi-parameter Carnot-Carathéodory balls and the theorem of Frobenius
Brian Street
pp. 645–732
Abstract | Full-Text PDF (606 KB) | Metadata